• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

No meds on a mission.

J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,790
Location
Florida
Ramson Mash the brain has power to do the impossible but them meds have done whacked it out. Your brain is not the same anymore it is going to go through withdraw. I was over taking my Valium a few years back so I run out and I had hallucinations that were horrific I sat in my room for 2 weeks. I finally started back on the meds again. When I was younger I could get off anything quick and in a hurry but my brain has aged and things are not the same. My growth stage has stopped so I can not get away with just anything anymore. So please get back on your meds ASAP.

I am withdrawing from two meds now very slowly. Like Daffy said meds have serious side effects. Do it slowly.
 
R

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
3,809
Location
Uk
Ramson Mash the brain has power to do the impossible but them meds have done whacked it out. Your brain is not the same anymore it is going to go through withdraw. I was over taking my Valium a few years back so I run out and I had hallucinations that were horrific I sat in my room for 2 weeks. I finally started back on the meds again. When I was younger I could get off anything quick and in a hurry but my brain has aged and things are not the same. My growth stage has stopped so I can not get away with just anything anymore. So please get back on your meds ASAP.

I am withdrawing from two meds now very slowly. Like Daffy said meds have serious side effects. Do it slowly.
That sounds awful Jules. I do have alot of fear for my future and how i will cope. Horrific hallucinations most certainly would have to be triggered somehow in my case. I had not considered that my withdrawal would bring about these.
But im coming to a reasoning here. My hallucinations were a result of emotions. My depression was also this reason. They have a source, the lack of meds or indeed the use of drugs can intensify these emotions. This scares me as i may be combining the two negatives.
 
LizBo

LizBo

Well-known member
Joined
Jul 1, 2019
Messages
444
Location
Down-under
I know it's expensive RaMa. Maybe just taking the Sertraline could help with mood as it has negligible side effects and; being an anti depressant, it might just take the edge off withdrawal.

Your goal's of course important, but the journey is too. Please speak with your GP about the money side of things. I have a pharmacy account where I get my med's on credit until pay day if I'm short. Your GP may be able to make a call to one in your local area for emergency support or have another idea that's relevant to your NHS.

Looking at options, you should also include a Safety Plan - steps to take if things get out of control. As @Jules5 says, your brain has physically changed, so it needs time to adjust. Don't forget, it's in control of you, not the other way round.

Here for you on your journey...
Liz
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
638
It can be very difficult to come off of meds. Many people have terrible withdrawal symptoms. It sounds like you are experiencing some of them. It seems like once one begins with meds and stays on them for a while, it is quite difficult to terminate them. I hope it can work out well in your case.
 
R

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
3,809
Location
Uk
I have definately been tinking the exact same @LizBo . I can cross out my sickness and sleep tablets and stick with the anti psychotic and Sertraline for now.
Money was my initial reason for not getting my prescription. My family helped with that. I will take my sertraline after my dinner later.
Don't forget, it's in control of you, not the other way round.

Here for you on your journey...
Liz
I have realised this and it hit me quite hard this morning. I've hardly eaten since i stopped taking them, keep throwing up. I need to eat something. I made a big mistake and feel completely different about this now:doh:

Thank Liz your guidance and support means alot to me :hug:

It can be very difficult to come off of meds. Many people have terrible withdrawal symptoms. It sounds like you are experiencing some of them. It seems like once one begins with meds and stays on them for a while, it is quite difficult to terminate them. I hope it can work out well in your case.
Thank you JC its good to know your perspective on this. I'll just try to work on it. Goodluck to yourself aswell and i hope it works out for you also.
 
LizBo

LizBo

Well-known member
Joined
Jul 1, 2019
Messages
444
Location
Down-under
Self awareness, humility and the courage to face adversity is what you've shown forum members RaMa. You've allowed us to watch on as you've gone through your process which is pretty awesome.

Talking as you have publicly is a credit to you and I'm sure, very helpful to those reading who struggle with similar issues.

It's times like this that the MH forum comes into its own. Kudos to all who supported you with caring posts too. It takes a village...

So proud of you! :hug: :respect:
Liz
 
Lunar Lady

Lunar Lady

Well-known member
Joined
Mar 19, 2019
Messages
5,490
Location
UK
Liz is right...it takes a village....and we is your village people ;)

1568036377699.png


I'd hug you but I'm still a bit stinky ........love ya loads though x

1568036306696.png
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
638
Every post i have made in this forum is because i am weak.
I am also weak and need support. If I were strong and stable, it is not likely I would come here either. You are not alone.
 
LizBo

LizBo

Well-known member
Joined
Jul 1, 2019
Messages
444
Location
Down-under
:ROFLMAO:
@Lunar Lady
Wish we had one
of these buttons under
each post, as I
would've hit yours twice.

What a precious little skunk you are!
:hi:
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,790
Location
Florida
Hi Rama How are you feeling today this evening?
 
Top